# SDR ABXA040324

- Difficulty date: September 3, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- Aircraft time: 70,262 hours, 67,324 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 59225802
- Condition: Cracked
- Location: Rt Horz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER FORWARD LOWER OUTBOARD SPAR CAP CRACKED APPROXIMATELY 3.25 INCHES.  REPAIRED LOWER OUTBOARD SPAR CAP IAW REA D955-50424MR.
